MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC
Model Number PPM1515X3
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Purulent Discharge (1812); Fever (1858); Foreign Body Reaction (1868); Hematoma (1884); Unspecified Infection (1930); Inflammation (1932); Ischemia (1942); Nausea (1970); Pain (1994); Perforation (2001); Scar Tissue (2060); Vomiting (2144); Distress (2329); Impaired Healing (2378); Obstruction/Occlusion (2422); Fluid Discharge (2686); Cramp(s) /Muscle Spasm(s) (4521); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6, ime e2402: sinus tract, subserosal congestion, weight loss medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an epigastric incisional hernia.It was reported that after implant, the patient experienced exposed mesh, pain, infection, inflammation, adhesions, obstruction, perforation, abscess, draining sinus tract, serosal tearing, enterotomies, bilious drainage, ischemic enteropathy, submucosal edema, subserosal congestion, scarring, purulent fluid from wound, foreign body reaction, granulation tissue, fever, nausea, vomiting, weight loss, cramping, hematoma, and mental stress.Post-operative patient treatment included partial removal of mesh, medication, and small bowel resection.
 
Additional Manufacturer Narrative
Additional info: a1, a4, b6, b7, d4 (unique identifier (udi) #) & g1.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETENE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112
8006464633
MDR Report Key21837174
Report Number9615742-2025-00350
Device Sequence Number7963137
Product Code FTL
UDI-Device Identifier10884521213838
UDI-Public(01)10884521213838(17)220930(10)SRJ0129X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberPPM1515X3
Device Catalogue NumberPPM1515X3
Device Lot NumberSRJ0129X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date04/14/2025
Supplement Report FDA Received Date09/18/2025
Date Device Manufactured12/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight68 KG